Some properties of fractional integrals. II.

G. H., and J.E.Littlewood, Hardy

Mathematische Zeitschrift (1932)

  • Volume: 34, page 403-439
  • ISSN: 0025-5874; 1432-1823

How to cite


Hardy, G. H., and J.E.Littlewood,. "Some properties of fractional integrals. II.." Mathematische Zeitschrift 34 (1932): 403-439. <>.

author = {Hardy, G. H., and J.E.Littlewood,},
journal = {Mathematische Zeitschrift},
keywords = {analysis},
pages = {403-439},
title = {Some properties of fractional integrals. II.},
url = {},
volume = {34},
year = {1932},

AU - Hardy, G. H., and J.E.Littlewood,
TI - Some properties of fractional integrals. II.
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 403
EP - 439
KW - analysis
UR -
ER -

Citations in EuDML Documents

  1. G. A. Camera, J. Gimenez, The nonlinear superposition operator acting on Bergman spaces
  2. Zhangjian Hu, Estimates for the integral means of holomorphic functions on bounded domains in n
  3. G. Blower, Abel means of operator-valued processes
  4. Paweł Sobolewski, Properties of harmonic conjugates
  5. Wolfgang Lusky, On generalized Bergman spaces
  6. H. Komatsu, The Sobolev-Besov imbedding theorem from the viewpoint of semi-groups of operators
  7. Salla Franzén, Burglind Jöricke, On propagation of boundary continuity of holomorphic functions of several variables
  8. Shinji Yamashita, Growth properties of subharmonic functions in the unit disk

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.